# SDR CALA2022120503301

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 59,556 hours, 21,506 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LOWER SKIN HAS 2 CRACKS. CRACK 1- STA 138.70 L= .500". CRACK 2 - STA 120.30 = .400". 01 AMM 51-21-73-370-801, AMM 51-21-00-100-801, PERFORMED NDT IAW PART 6, 51-00-00 PROC 16 PROC 23, HFEC NDT INSPECTION ACCOMPLISHED ON ALL 3 CUTOUTS AND ALL OUTER FASTENER HOLES DIP PER ABOVE REQUIREMENTS.  REMOVED PREVIOUS REPAIR AT STA 120-136 IAW SRM 55-10-01 REP 11 TABLE 204.
